# SDR HNAA2014091900265

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 55,415 hours, 61,905 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE APU IS RUNNING WITH BLEEDS OFF,   NOTICED WHITE SMOKE COMING FROM VENT, FROM UNDER APU EXHAUST.  AUXILIARY POWER UNIT COMPLIED WITH MAINTENANCE PROCEDURES.
